# SDR KZ52002F00003

- Difficulty date: October 1, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N135BA
- Make and model: Beech 65-80
- Aircraft serial: LD68
- Engine: Lyc IGSO540B1A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gear
- Condition: Stripped
- Location: Flap Motor
- Component: Motor, Beech
- Component part number: 995240253
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR ON END OF ARMATURE STRIPPED CAUSING FLAPS TO BE INOPERATIVE, ALSO CAUSED CONTAMINATION TO FLAP GEARBOX.
